# SDR SIMA20140224024

- Difficulty date: February 24, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 28,462 hours, 20,468 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDOFF SUPPORT CRACKED ON RT SLAT NR 2 BETWEEN TRACK 2 & 1 & SS 232.00.  REPAIRED IAW ERS-CR-5700-104.
